# SDR AALA202211303921

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 29,405 hours, 11,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 14WL FAILS OPERATIONAL CHECK. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 14WL (AALA202211305883) AND BATTERY (AALA202211303921) IAW AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
